Affordable Access

deepdyve-link deepdyve-link
Publisher Website

Heparin-induced non-necrotizing skin lesions: rarely associated with heparin-induced thrombocytopenia.

Authors
  • Schindewolf, M1
  • Kroll, H
  • Ackermann, H
  • Garbaraviciene, J
  • Kaufmann, R
  • Boehncke, W-H
  • Ludwig, R J
  • Lindhoff-Last, E
  • 1 Division of Vascular Medicine and Hemostaseology, Department of Medicine, JW Goethe University Hospital, Frankfurt/M, Germany. [email protected] , (Germany)
Type
Published Article
Journal
Journal of thrombosis and haemostasis : JTH
Publication Date
Jul 01, 2010
Volume
8
Issue
7
Pages
1486–1491
Identifiers
DOI: 10.1111/j.1538-7836.2010.03795.x
PMID: 20128858
Source
Medline
License
Unknown

Abstract

Heparin-induced skin lesions associated with use of low-molecular-weight heparins do not seem to be strongly associated with a systemic immunologic reaction in terms of HIT and might rather be due to DTH reactions than due to microvascular thrombosis. Hence, we propose refining existing pretest probability scores for HIT, unless underlying causes have been clarified.

Report this publication

Statistics

Seen <100 times